# SDR SWAA2022113072739

- Difficulty date: November 17, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 64,956 hours, 40,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Bs 727-787 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT CHANNEL SIDEPLATE LOCATED FROM BS 727 - 787, S25R,  WL 156,  IN THE AFT CARGO BAY.   INSTALLED A NEW SUPPORT CHANNEL IAW SRM 51-40-02-0G-0, SRM 51-10-02-0G-0, AND DWG 146A7500, REV -.
